Alert archive / Alabama / Gale Warnings in 2026

Gale Warning 1, NWS Mobile, AL

January 14, 2026

NWS Mobile, AL issued this gale warning at Jan 14, 2026, 12:03 AM CST. It took effect at Jan 15, 2026, 1:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 14, 2026, 12:03 AM CST (06:03 UTC)
In effect from
Jan 15, 2026, 1:00 AM CST
Expired
Jan 15, 2026, 9:00 AM CST
In force
8 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

743 
WHUS74 KMOB 140603
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1203 AM CST Wed Jan 14 2026

GMZ670-675-141400-
/O.EXT.KMOB.SC.Y.0003.260114T2000Z-260115T0700Z/
/O.NEW.KMOB.GL.W.0001.260115T0700Z-260115T1300Z/
/O.NEW.KMOB.SC.Y.0004.260115T1300Z-260116T0000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1203 AM CST Wed Jan 14 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
1 AM CST THURSDAY...
...GALE WARNING IN EFFECT FROM 1 AM TO 7 AM CST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM CST
THURSDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 20 to
  25 kt with gusts up to 30 kt and seas 4 to 7 ft expected. For 
  the Gale Warning, north winds around 25 kt with gusts up to 35 
  kt and seas 5 to 8 ft expected. For the second Small Craft 
  Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt and
  seas 5 to 8 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, from 2 PM this 
  afternoon to 1 AM CST Thursday. For the Gale Warning, from 1 
  AM to 7 AM CST Thursday. For the second Small Craft Advisory, 
  from 7 AM to 6 PM CST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ630>636-141400-
/O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1500Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1203 AM CST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas up to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From 6 PM this evening to 9 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-141400-
/O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1203 AM CST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 2 to 5 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...From 6 PM this evening to noon CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
233 
WHUS74 KMOB 141311
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
711 AM CST Wed Jan 14 2026

GMZ670-675-142115-
/O.CON.KMOB.SC.Y.0003.260114T2000Z-260115T0700Z/
/O.CON.KMOB.GL.W.0001.260115T0700Z-260115T1300Z/
/O.CON.KMOB.SC.Y.0004.260115T1300Z-260116T0000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
711 AM CST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 1 AM CST THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM CST
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM CST
THURSDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 20 to
  25 kt with gusts up to 35 kt and seas 4 to 7 ft expected. For
  the Gale Warning, north winds around 25 kt with gusts up to 35
  kt and seas 5 to 8 ft expected. For the second Small Craft
  Advisory, northwest winds 20 to 25 kt with gusts up to 35 kt 
  and seas 5 to 8 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, from 2 PM this 
  afternoon to 1 AM CST Thursday. For the Gale Warning, from 1 
  AM to 7 AM CST Thursday. For the second Small Craft Advisory, 
  from 7 AM to 6 PM CST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ630>636-142115-
/O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1500Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
711 AM CST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas up to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From 6 PM this evening to 9 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-142115-
/O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
711 AM CST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 2 to 5 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...From 6 PM this evening to noon CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
497 
WHUS74 KMOB 141743
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1143 AM CST Wed Jan 14 2026

GMZ670-675-150600-
/O.CON.KMOB.SC.Y.0003.260114T2000Z-260115T0700Z/
/O.EXT.KMOB.GL.W.0001.260115T0700Z-260115T1500Z/
/O.EXT.KMOB.SC.Y.0004.260115T1500Z-260116T0000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1143 AM CST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CST
THURSDAY...
...GALE WARNING NOW IN EFFECT FROM 1 AM TO 9 AM CST THURSDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 20 to
  25 kt with gusts up to 35 kt and seas 4 to 7 ft expected. For
  the Gale Warning, north winds around 25 kt with frequent gusts
  up to 35 kt and seas 5 to 8 ft expected. For the second Small 
  Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt 
  and seas 5 to 8 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 1 AM CST 
  Thursday. For the Gale Warning, from 1 AM to 9 AM CST 
  Thursday. For the second Small Craft Advisory, from 9 AM to 6 
  PM CST Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ630>636-150600-
/O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1500Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1143 AM CST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas up to 3 ft expected.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...From 6 PM this evening to 9 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-150600-
/O.CON.KMOB.SC.Y.0003.260115T0000Z-260115T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1143 AM CST Wed Jan 14 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 2 to 5 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...From 6 PM this evening to noon CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
533 
WHUS74 KMOB 150600
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1200 AM CST Thu Jan 15 2026

GMZ670-675-151500-
/O.CON.KMOB.SC.Y.0003.000000T0000Z-260115T0700Z/
/O.CON.KMOB.GL.W.0001.260115T0700Z-260115T1500Z/
/O.CON.KMOB.SC.Y.0004.260115T1500Z-260116T0000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1200 AM CST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...

* WHAT...For the first Small Craft Advisory, north winds around 25
  kt with gusts up to 30 kt and seas around 5 ft. For the Gale
  Warning, north winds 25 to 30 kt with gusts up to 35 kt and seas
  5 to 8 ft expected. For the second Small Craft Advisory,
  northwest winds 20 to 25 kt with gusts up to 35 kt and seas 5 
  to 8 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 1 AM CST 
  Thursday. For the Gale Warning, until 9 AM CST Thursday. For 
  the second Small Craft Advisory, from 9 AM to 6 PM CST 
  Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ630>636-151500-
/O.CON.KMOB.SC.Y.0003.000000T0000Z-260115T1500Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1200 AM CST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  up to 3 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until 9 AM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-151500-
/O.CON.KMOB.SC.Y.0003.000000T0000Z-260115T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1200 AM CST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  2 to 5 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...Until noon CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
126 
WHUS74 KMOB 151512
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
912 AM CST Thu Jan 15 2026

GMZ670-675-152315-
/O.EXP.KMOB.GL.W.0001.000000T0000Z-260115T1500Z/
/O.CON.KMOB.SC.Y.0004.000000T0000Z-260116T0000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
912 AM CST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 1 AM CST
  Thursday. For the second Small Craft Advisory, from 9 AM to 6 
  PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>636-151615-
/O.EXP.KMOB.SC.Y.0003.000000T0000Z-260115T1500Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
912 AM CST Thu Jan 15 2026

...SMALL CRAFT ADVISORY HAS EXPIRED...

The latest marine observations are reporting that the sustained 
winds have lowered below 20 knots. Therefore, the Small Craft 
Advisory has been allowed to expire.

$$

GMZ650-655-151800-
/O.CON.KMOB.SC.Y.0003.000000T0000Z-260115T1800Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
912 AM CST Thu Jan 15 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  2 to 5 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...Until noon CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Jan 13, 11:50 PM CST, 13 minutes earlier. Its key messages:

  • Issued at 1147 PM CST Tue Jan 13 2026
  • Cold temperatures are expected over the next 7 days. Sub- freezing temperatures are forecast across much of the area, especially Thursday night and over the weekend.
  • Strong northerly winds will occur over the marine area Wednesday night and Thursday, creating hazardous conditions for small craft.
Area forecast discussion, Jan 13, 11:50 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1150 PM CST Tue Jan 13 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1147 PM CST Tue Jan 13 2026

  - Cold temperatures are expected over the next 7 days. Sub-
    freezing temperatures are forecast across much of the area,
    especially Thursday night and over the weekend.

  - Strong northerly winds will occur over the marine area
    Wednesday night and Thursday, creating hazardous conditions
    for small craft.

&&

.DISCUSSION...
Issued at 155 PM CST Tue Jan 13 2026

Nearly identical upper troughs will impact the eastern half of the
U.S. through the upcoming weekend. Both will feature a 150 knot
upper jet diving south-southeast from south central Canada over
the northern Plains and Upper Midwest, with an equally strong or
perhaps stronger upper jet extending up along the eastern
Seaboard. The first upper trough will reach its strongest and
become highly amplified late Wednesday night, and the second
reaching its strongest, becoming medium amplified, around midnight
Saturday night. The first trough will feature an associated
surface low pressure area moving across southeast Canada by
midweek, sending an associated strong cold front through the
northern/central Plains and Upper Midwest. This front will
continue to move rapidly toward our region on Wednesday and sweep
through our area from late Wednesday afternoon through mid-
evening. The second trough will feature an associated surface low
pressure area slightly further south and move across the northern
Great Lakes on Friday and Saturday, sending an associated strong
cold front through the northern/central Plains and Upper Midwest
Thursday and Thursday night. This front will continue toward our
region and pass through our area Saturday morning. A Clipper
System diving southeast across the northern Plains and Upper
Midwest Saturday night through Sunday afternoon will send a
reinforcing cold front through our area Sunday morning.

Isolated to scattered light showers are possible late Tuesday
night into early Wednesday morning as the upper trough approaches
our region and deepens. Isolated to scattered light showers are
also possible north of Highway 84 Wednesday afternoon and east of
the Tombigbee River Wednesday evening ahead of the cold front.
Very little moisture will return ahead of the weekend system, so
we are expecting dry weather conditions. That said, there is a
small potential of a few flurries late Wednesday night and late
Saturday night with the passing of the two surface cold fronts.

High temperatures will be near normal Wednesday in the middle 50s
and lower 60s before we enter into the arctic airmass, with highs
Thursday ranging from 44-49 degrees. Lows Thursday night should
fall into the middle to upper 20s inland, with lower 30s along the
immediate coast. These high and low temperatures are about 10 to
15 degrees below normal. The apparent temperatures Thursday and
Friday mornings in the lower to middle 20s inland and the middle
to upper 20s closer to the coast are expected to remain just above
cold weather advisory criteria. After a quick moderation in
temperatures on Friday, sub-freezing overnight lows are expected
again Saturday and Sunday nights in the wake of the second cold
front.

Beach Forecast: A LOW risk of rip currents will occur through
Wednesday afternoon, briefly becoming MODERATE Wednesday night for
the Florida beaches. A LOW risk of rip currents will follow
through the remainder of the week. /22

&&

.AVIATION...
(06Z TAFS)
Issued at 1147 PM CST Tue Jan 13 2026

VFR conditions prevail through the period. Rain showers continue
to slide across the region and may impact the terminals by 09z.
We could see ceilings and visibilities fall to MVFR levels with
any heavier showers in the pre-dawn hours, but the probability of
occurrence remains low at this time. Light southwesterly wind will
persist overnight before increasing and turning westerly this
afternoon and turning northwesterly by sunset. 07/mb

&&

.MARINE...
Issued at 155 PM CST Tue Jan 13 2026

A Small Craft Advisory (SCA) has been issued for our entire area
starting Wednesday night due to a strong cold front passes through
the region. This SCA will remain in effect for the coastal waters
of Alabama and northwest Florida until 9 AM Thursday, the coastal
waters out 20 NM until noon, and from 20 to 60 NM until 6 PM.
Prior to the arrival of the front, mariners operating small craft
on the Gulf should exercise caution Wednesday afternoon due to a
moderate westerly flow. Behind the front, offshore flow will
gradually decrease Thursday afternoon through the overnight hours,
becoming a light onshore flow on Friday. A light to moderate
westerly flow Friday night will shift northwesterly on Saturday in
the wake of the next cold front. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      60  41  60  34 /   0  40  20  10
Pensacola   59  45  61  37 /  10  40  30  20
Destin      58  47  61  39 /   0  40  30  20
Evergreen   61  39  59  32 /   0  40  20  20
Waynesboro  58  40  57  29 /   0  40  20  10
Camden      58  39  56  30 /   0  40  30  20
Crestview   61  37  61  35 /   0  40  30  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory from 6 PM Wednesday to 9 AM CST Thursday
     for GMZ630>636.

     Small Craft Advisory from 6 PM Wednesday to noon CST Thursday
     for GMZ650-655.

     Small Craft Advisory from 6 PM Wednesday to 6 PM CST Thursday
     for GMZ670-675.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 12:03 AM CSTSmall Craft AdvisoryMOB36 hr
Jan 14, 11:26 AM CSTCold Weather AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more22 hr

Nearby

Gale Warnings in Alabama, 2026Every gale warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.